Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Speed limit of the insulator-metal transition in magnetite
Authors: de Jong, S.; Kukreja, R.; Trabant, C.; Pontius, N.; Chang, C. F.; Kachel, T.; Beye, M.; Sorgenfrei, F.; Back, C. H.; Brauer, B.; Schlotter, W. F.; Turner, J. J.; Krupin, O.; Doehler, M.; Zhu, D.; Hossain, M. A.; Scherz, A. O.; Fausti, D.; Novelli, F.; Esposito, M.; Lee, W. S.; Chuang, Y. D.; Lu, D. H.; Moore, R. G.; Yi, M.; Trigo, M.; Kirchmann, P.; Pathey, L.; Golden, M. S.; Buchholz, M.; Metcalf, P.; Parmigiani, F.; Wurth, W.; Fohlisch, A.; Schussler-Langeheine, C.; Durr, H. A.
Date of Publication (YYYY-MM-DD): 2013-10-01
Title of Journal: Nature Materials
Volume: 12
Issue / Number: 10
Start Page: 882
End Page: 886
Document Type: Article
ID: 670756.0
Quartets in maximal weakly compatible split systems
Authors: Grünewald, S.; Koolen, J. H.; Lee, W. S.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Applied Mathematics Letters
Volume: 22
Issue / Number: 10
Start Page: 1604
End Page: 1608
Document Type: Article
ID: 463596.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.